# SDR UIEA2018040400572

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT THRUST REVERSER BLOW OUT DOOR CHAFED.  REMOVED THE DOOR IAW SRM 57-40-02, REV 106.  REPAIRED THE DAMAGED AREA IAW CMM 78-32-09, REV 54, AND INSTALLED IAW SRM 51-40-02, REV 106 AND  78-31-51-03, REV 33.
